# SDR PCAA0402164

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- Aircraft time: 32,559 hours, 36,446 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 042895
- Condition: Faulty
- Location: Nr 1
- Part time: 21,849 hours, 24,273 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3929 CLIMBING OUT OF PHILADELPHIA HAD TO RETURN TO FIELD DUE TO THE AHRS ON THE CAPTAINS SIDE GOING INOP.  THE PILOT ELECTED TO RETURN TO FIELD FOR MAINTENANCE.  MAINTENANCE REPLACED THE NR 1 AHRS COMPUTER AND ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
